# SDR USAA951154

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11229
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Wing
- Part time: 20,822 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - CLT INSPECTION VISUALLY FOUND WEB NR 3 CRUSHED 10 INCH ALONG ITS LENGTH BETWEEN RIB NR 2 AND NR 4 OF LOWER FLANGE ON TAIL BOX STRUCTURE.  REPLACED WEB NR 3 AS PER SRM 57-22-03.  (M)
